# SDR IPXA10M62072

- Difficulty date: August 22, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Engine: Ge CF680
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6044115
- Part serial: 0907
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMER LIGHT BAT 1 LOW.   T/S & FOUND BATTERY EMER LOW. R & R EMERGENCY LIGHT POWER SUPPLY IAW AMM 33-51- 01-4.  TEST OK, IAW FIM 33-51-00-810-801.  ACFT OK FOR SVC.
